# SDR ASAA2015032511104

- Difficulty date: March 25, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 1,712 hours, 585 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007021
- Part serial: P10482
- Condition: Unknown
- Location: Apu Bay
- Part time: 1,712 hours, 585 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINEERING REQUESTS APU REPLACEMENT DUE TO DMM DATA DISCREPANCY.  ACFT GROUNDED.  REMOVED APU REF AMM 49-11-00-000-803 AND TASK CARD 78349010.  STARTED INSTALLATION OF NEW APU REF AMM 49-11-00-400-803 AND COMPLETED STEPS 7. H, I, J, K, L, M & N.  1-5, A, C & E AND REF TASK CARD NR 78349010.  COMPLETED APU INSTALLATION REF TASK CARDS 78349015, 78349001, AND 78349010.
